# SDR AU970296

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210L
- Engine: Cont IO520L
- Propeller: Mcauly E2A34C73
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 294762R
- Condition: Cracked
- Location: Nr 4 & 5 Main
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE BULK STRIPPED FOLLOWING PROPELLER STRIKE - CRANKCASE FOUND TO BE CRACKED BETWEEN NO4 AND NO5 MAIN BEARING SADDLES - FOUND  USING FPI
